Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain, swelling, pussy bumps, mucous at the back of throat. Advised due to viral. Opinion?

Hi I am a 32 year old white female. I saw my pcp 12/29 and was prescribed a zpac for a throat infection that he thought was due to a virus. He tested me for strep throat and it came back negative, which really surprised both of us, so that is where he came up with the conclusion that it must be a virus. My symptoms were pain in the back of my throat with swelling . I also had yellow pussy bumps that were visible in the back of my throat ( my tonsils have been removed) The pain has gone away but I still have some bumps that scab over every night, I also experience alot of mucus in the back of my throat. Is this normal?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response
It is normal to have these symptoms for few days post and episode of URI. Do use hexidine gargles after meals for few days.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor